<< Previous Issue Kyungpook Mathematical Journal (Vol. 21, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 155—313
 Original Articles 
Strongly R1 spaces
Charles Dorsett
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 155—161
Almost pointwise periodic semigroups Ⅱ
Younki Chae
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 163—165
Boundary value problems for linear operators
Sung J. Lee
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 167—170
On regular and continuous rings Ⅱ
Roger Yue Chi Ming
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 171—178
On rings without zero divisors
Ismail A. Amin1, Ferenc A. Szász2
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 179—190
Characterizations of irreducible spaces
Travis Thompson
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 191—194
Topologies related to notions of near continuity
David Gauld
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 195—204
An application of the fractional derivative Ⅰ
Shigeyoshi Owa
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 205—212
Einstein generic submanifolds of an odd-dimensional sphere
U-Hang Ki
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 213—224
A characterization of complex space forms and its application

Dirk Van Lindt1, Leopold Verstraelen2

Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 235—241
Regular general contact manifolds
Jorge Saenz
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 243—250
Automorphisms and proper bases in a space of analytic functions of several complex variables represented by Dirichlet series
J.K. Srivastava, Rajiv K. Srivastava
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 251—262
Some brief comments concerning generalized zeros in semigroups
Melvyn W. Jeter
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 263—266
A note on pseudocompact groups
S. Janakiraman
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 267—269
A note on spaces by embeddings in βX
Young Soo Jo, Sang Ug Lee
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 271—274
On Weyl fractional calculus and H-function transform
R.K. Raina, C.L. Koul
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 275—279
Standard haifrings and standard ideals
Louis Dale
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 281—288
Integrals involving spheroidal wave function and their application in boundary value problem of heat conduction
A. Siddiqui
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 289—297
An alternative derivation of Feller's number of arrivals distribution in a renewal process with exponential interarrival times
Kern O. Kymn
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 299—302
Characterization of the exponential and geometirc distributions by truncations
Kong-Ming Chong
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 303—305
A note on Scharma's formula
R.K. Sharma
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 307—310
Walsh functions and generalized almost convergence
Mursaleen, S.K. Gupta
Kyungpook Mathematical Journal 1981 Vol. 21, No. 2, 311—313

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd